Loading...
Loading...

Go to the content (press return)

Bimodal piecewise linear dynamical systems. Reduced forms

Author
Ferrer, J.; Magret, M. D.; Peña, M.
Type of activity
Journal article
Journal
International journal of bifurcation and chaos
Date of publication
2010
Volume
20
Number
9
First page
2795
Last page
2808
DOI
https://doi.org/10.1142/S0218127410027362 Open in new window
URL
http://www.worldscinet.com/ijbc/20/2009/S0218127410027362.html Open in new window
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants